# SDR ASAA2023080144367

- Difficulty date: August 1, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N921AK
- Make and model: Boeing 737-9
- Aircraft serial: 43337
- Aircraft time: 6,922 hours, 2,000 cycles
- System (JASC): 4990 · APU Oil System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFT GALLEY HAS A PIZZA OVEN OR MAYBE A CAMP FIRE SMELL STARTED ON THE GROUND W/ APU ON ALL OVENS AND COFFEE MAKERS ARE OFF. TURNED CAB/UTIL AND IFE/PASS SEAT SWITCHES OFF AS WELL AS EQUIP COOLING TO ALTN. SMELL STILL PERSIST. PULLED CBS ON BACK FA PANEL AND STILL HAD SMELL OF FIRE. TURNED A/C COMPLETELY OFF TO BLUE LIGHT NO BATT OR EXT POWER SMELL DISSIPATED/WENT AWAY. GROUNDED - YES. ON DEFERRAL.
